Volume 2, issue 1 (1998)

Download this article
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A natural framing of knots

Michael T Greene and Bert Wiest

Geometry & Topology 2 (1998) 31–64
Bibliography
1 G Burde, H Zieschang, Knots, de Gruyter Studies in Mathematics 5, Walter de Gruyter & Co. (1985) MR808776
2 J H Conway, An enumeration of knots and links, and some of their algebraic properties, from: "Computational Problems in Abstract Algebra (Proc. Conf., Oxford, 1967)", Pergamon (1970) 329 MR0258014
3 C A Giller, A family of links and the Conway calculus, Trans. Amer. Math. Soc. 270 (1982) 75 MR642331
4 M T Greene, B Wiest, A natural framing of knots III, Warwick preprint (1996)
5 R C Kirby, Problems in low-dimensional topology, from: "Geometric topology (Athens, GA, 1993)", AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 35 MR1470751
6 M Lackenby, personal communication
7 R A Litherland, Signatures of iterated torus knots, from: "Topology of low-dimensional manifolds (Proc. Second Sussex Conf., Chelwood Gate, 1977)", Lecture Notes in Math. 722, Springer (1979) 71 MR547456
8 K Murasugi, Jones polynomials and classical conjectures in knot theory. II, Math. Proc. Cambridge Philos. Soc. 102 (1987) 317 MR898151
9 E Pannwitz, Eine Elementargeometrische Eigenschaft von Verschlingungen und Knoten, Math. Annalen 108 (1933) 629
10 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1976) MR0515288
11 H Whitney, The singularities of a smooth $n$–manifold in $(2n-1)$–space, Ann. of Math. $(2)$ 45 (1944) 247 MR0010275